# SDR ASOA201702111212

- Difficulty date: February 11, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND EMERGENCY LIGHT WORN. R & R THE LIGHT.
